Now showing items 1-20 of 21

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Alina, A. L. (2014). Differential subordinations using ruscheweyh derivative and salagean operator. TWMS Journal of Applied and Engineering Mathematics, 4(1), 33-38. [1]
      Aydoğan, S. M. (2014). Harmonic mappings related to starlike function of complex order α. TWMS Journal of Applied and Engineering Mathematics, 4(1), 7-15. [1]
      Aziz, F. S. & Juma, A. R. S. (2014). Estimating coefficients for subclasses of meromorphic bi-univalent functions associated with linear operator. TWMS Journal of Applied and Engineering Mathematics, 4(1), 39-44. [1]
      Darus, ‪M. (2014). A new look at q-hypergeometric functions. TWMS Journal of Applied and Engineering Mathematics, 4(1), 16-19. [1]
      Ghanim, F. (2014). On certain classes of univalent meromorphic functions associated with integral operators. TWMS Journal of Applied and Engineering Mathematics, 4(1), 45-49. [1]
      Hayami , T. (2014). On a criterion for multivalent harmonic functions. TWMS Journal of Applied and Engineering Mathematics, 4(1), 50-55. [1]
      Kahramaner, Y. (2014). Certain class of harmonic mappings related to starlike functions. TWMS Journal of Applied and Engineering Mathematics, 4(1), 1-6. [1]
      Kuroki, K. (2014). Extensions for certain subordination relations. TWMS Journal of Applied and Engineering Mathematics, 4(1), 56-61. [1]
      Makinde, D. O. (2014). Some properties of certain subclasses of meromorphic p-valent integral operators. TWMS Journal of Applied and Engineering Mathematics, 4(1), 62-66. [1]
      Mathur, A. T., Mathur, R. & Sinha, C. D. (2014). Sufficient conditions for generalized Sakaguchi type functions of order β. TWMS Journal of Applied and Engineering Mathematics, 4(1), 127-131. [1]
      Merzougui, A. & Laiadi, A. (2014). Free surface flow over a triangular depression. TWMS Journal of Applied and Engineering Mathematics, 4(1), 67-73. [1]
      Nishiwaki, J. & Owa, S. (2014). New sufficient conditions for starlike and convex functions. TWMS Journal of Applied and Engineering Mathematics, 4(1), 74-79. [1]
      Polatoğlu, Y. (2014). Harmonic mappings related to close-to-convex functions of complex order b. TWMS Journal of Applied and Engineering Mathematics, 4(1), 27-32. [1]
      Rakha, M. A. & Rathie, A. K. (2014). On an extension of kummer-type II transformation. TWMS Journal of Applied and Engineering Mathematics, 4(1), 80-85. [1]
      Sahraoui, R. & Beddani, A. (2014). Approximate optimality conditions. TWMS Journal of Applied and Engineering Mathematics, 4(1), 85-91. [1]
      Sakar, F. M. & Güney, H. Ö. (2014). On a new subclass of harmonic meromorphic functions wıth fixed residue ξ. TWMS Journal of Applied and Engineering Mathematics, 4(1), 92-97. [1]
      Takaci, D., Takaci, A. & Takaci, A. (2014). On the solutions of fuzzy fractional differential equation. TWMS Journal of Applied and Engineering Mathematics, 4(1), 98-103. [1]
      Vaidya, S. K. & Shah, N. H. (2014). Domination integrity of total graphs. TWMS Journal of Applied and Engineering Mathematics, 4(1), 117-126. [1]
      Varol, D., Aydoğan, S. M. & Owa, S. (2014). Some results on a subclass of harmonic mappings of order alpha. TWMS Journal of Applied and Engineering Mathematics, 4(1), 104-109. [1]
      Yavuz Duman, E. & Owa, S. (2014). Notes on certain harmonic starlike mappings. TWMS Journal of Applied and Engineering Mathematics, 4(1), 20-26. [1]